# SDR DL76G071356

- Difficulty date: October 13, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 31,051 hours, 11,680 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Switch
- Condition: Unknown
- Location: Apu Doors
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

APU DOOR STATUS MSG COMES ON.  AFTER APU SHUTDOWN.  FWD TO MCO AND PLACARD APU DOOR STATUS MSG APU DOOR OPS NORM INDICATION IS INOP PER MEL 49-15-01B.
